# SDR SWAA010094

- Difficulty date: January 12, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 3,979 hours, 2,392 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 1074925
- Part serial: 6327
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NO BLEED AIR FROM NR 1 ENGINE AFTER T/O.  REMOVED AND REPLACED PRSOV, LOW PRESSURE REGULATOR (P/N 3214552-5) AND PRSOV MUSCLE AIR LINE PER MM.  OPS AND LEAK CHECK GOOD.
